Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Page 1 of 3 123 LastLast
Results 1 to 10 of 21

Thread: Cipralex

  1. #1

    Cipralex

    Hi there,

    I started on Cipralex four days ago and are so sad since I am having side affects and the anxiety is still there and I battle to sleep and wakeup with the worst panic attacks ever.

    Is anybody else taking this medication and having side affects?

  2. #2
    Senior Member
    Join Date
    May 2007
    Location
    East Bay
    Posts
    1,027
    It is common for SSRIs to cause elevated anxiety before you notice any reduction of it. As for side effects, some stay and some go. But it is impossible to know which will, as everybody is different.

  3. #3
    Senior Member
    Join Date
    May 2007
    Posts
    158
    Hi Saskykitty

    From my own experiences with Cipralex, the side effects lasted about 10 days and the anxiety got worse for about 5 weeks before it started to decline.

    Of course we are all different but I would say I am better for taking the drug than I would have been if I hadn't.

    Chris
    The mind is like a maze; the deeper you get into it, the harder it is to get out.
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

  4. #4

    Cipralex

    Thanks for your feedback guys.

    I really appreciate it. I am feeling better today. But my emotions come and go.

    Did you perhaps experience any dry mouth on the cipralex?

  5. #5
    Senior Member
    Join Date
    May 2007
    Posts
    158
    Hi

    Yes I had the dry mouth thing. Apparently that's a very common effect.

    I also developed a runny-nose and nausea and my bouts of light-headedness/unreality became more frequent.

    Best wishes

    Chris
    The mind is like a maze; the deeper you get into it, the harder it is to get out.
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

  6. #6
    Junior Member
    Join Date
    Feb 2008
    Posts
    5
    I had extreme increases in anxiety, panic attacks and overstimulation when i took Paxil and Zoloft (just 12 hours later). I've never tried Cipralex. I know anxiety will increase with SSRI's before decreasing, but there is no way I can get through even a week of these feelings of being completely out of control. It's interesting how some people can be fine, and some people are really sensitive although we've all been diagnosed with GAD. Good luck with the Cipralex-I'm hoping to find something that works for me some day...

  7. #7
    Junior Member
    Join Date
    Feb 2008
    Location
    Dieppe, NB Canada
    Posts
    12
    I started Cipralex about a month ago. It has greatly improved my depression....but I am suffering from the anxiety attacks. They are getting better. About a week or two after I first started the cirpralex I was waking up with severe panic attacks...vomiting, nausea....since then..my anxiety has decreased some. However I still wake up feeling scared for no reason...but I work through it. I meet with my psychiatrist to discuss my meds soon. I had no idea that SSRI's caused increased anxiety when you first start taking them...hmm..would have been nice of the doc to warn me. geez!

  8. #8
    Anybody experience, chills runny tummy distatchment?

  9. #9
    Member
    Join Date
    Jan 2007
    Location
    BC CANADA
    Posts
    40
    I did have chills, and bouts of appetite loss and nausea. Cipralex has helped me more then any of drug i have tried (Effexor and celexa) and in a smaller time frame as well
    for me my nausea etc, went away after about 10-15 days

  10. #10
    I wish nausea and other gastrointestinal problems was the side effect I got from Lexapro (here refered as Cirpalex or something). Anyways I took it and I am getting about 17000 muscle twitches a day... My legs get stiff and soar because of it.

    I did notice it did bring down my depression anxiety some. But the anxiety I got from the drug was too much, I didn't want to throw something down my throat that gave my whole body twitches for no reason. I been off for a good 3 days now, the twitching is still there.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large